Skip to Content

Is there any relationship to metformin and vivid dreams/nightmares?

Responses (1)

Anonymous 15 Feb 2013

Hello jimlyn. I have not found a yes or a no to your question. Drugs do carry side effects. You might mention it to your doctor. The FDA is open to information as to how people react to any given drug. Regards pledge

RN1977 30 Aug 2013

Same experience for me. The base drug acetaminophen will be the same, it is the 'easy swallow' coating. No other meds, Tylenol user for 30 yrs. Took the drug 3 nights in a row before bed. I will not take it again, the nightmares were vivid and unsettling.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Methotrexate - MTX Nightmares Nites :(?

Posted 5 Jul 2012 1 answer

Ambien and dreams?

Posted 17 Mar 2014 2 answers

Viibryd causing vivid dreams?

Posted 9 Dec 2014 4 answers